MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from back to back test results of 500 and 401 mg/dl.Daughter did not know the customer's expected blood glucose test result range but stated customer runs fairly high.At the time of the call, the customer felt well and did not report any symptoms.The customer had sought medical attention due to the high blood glucose results obtained.Daughter stated prior to customer going to the hospital, her blood glucose test results were in the 400's mg/dl and when at the hospital customer's blood glucose test results were in the high 400's mg/dl and 500 mg/dl.Daughter did not have the exact numbers.The customer was administered insulin.Daughter did not know the hospital diagnosis.Daughter did not know if any new medications were suggested.Daughter did not provide date customer had gone to hospital; daughter stated customer was discharged on (b)(6) 2018.When customer left the hospital her blood glucose test result was in the 190's mg/dl.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 08/27/2018 and open vial date is about one month.The meter memory was reviewed for previous test result history: result 1:500mg/dl (b)(6) 2018 11:02am fasting, result 2:401mg/dl (b)(6) 2018 11:01am fasting, result 3:437mg/dl (b)(6) 2018 11:00am fasting, result 4:377mg/dl (b)(6) 2018 6:55am fasting, result 5:360mg/dl (b)(6) 2018 6:47am fasting, result 6 241mg/dl (b)(6) 2018 8:10am fasting.The customer was in the hospital a few days prior and had high blood results and the hospital confirmed it and then when she left the hospital it was brought down to in the 190'smg/dl but she did not follow up with her dr to see if a medication change was needed.The customer just started taking her regular insulin and her blood sugars are now high again.She just thought the blood sugars would be a normal number now.The customer has 2 meters.The daughter gave me the information off of this meter memory but did not want to go through the other meter with me.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from back to back test results of 500 and 401 mg/dl.Daughter did not know the customer¿s expected blood glucose test result range but stated customer runs fairly high.At the time of the call, the customer felt well and did not report any symptoms.The customer had sought medical attention due to the high blood glucose results obtained.Daughter stated prior to customer going to the hospital, her blood glucose test results were in the 400¿s mg/dl and when at the hospital customer¿s blood glucose test results were in the high 400¿s mg/dl and 500 mg/dl.Daughter did not have the exact numbers.The customer was administered insulin.Daughter did not know the hospital diagnosis.Daughter did not know if any new medications were suggested.Daughter did not provide date customer had gone to hospital; daughter stated customer was discharged on 05/21/2018.When customer left the hospital her blood glucose test result was in the 190¿s mg/dl.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 08/27/2018 and open vial date is about one month.The meter memory was reviewed for previous test result history: result 1:500mg/dl 5/24/2018 11:02am fasting.Result 2:401mg/dl 5/24/2018 11:01am fasting.Result 3:437mg/dl 5/23/2018 11:00am fasting.Result 4:377mg/dl 5/23/2018 6:55am fasting.Result 5:360mg/dl 5/23/2018 6:47am fasting.Result 6 241mg/dl 5/22/2018 8:10am fasting.The customer was in the hospital a few days prior and had high blood results and the hospital confirmed it and then when she left the hospital it was brought down to in the 190'smg/dl but she did not follow up with her dr to see if a medication change was needed.The customer just started taking her regular insulin and her blood sugars are now high again.She just thought the blood sugars would be a normal number now.The customer has 2 meters.The daughter gave me the information off of this meter memory but did not want to go through the other meter with me.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Sections with additional information as of 19-july-2021: d8: was this device serviced by a third party.D9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions codes.H10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and no defect found.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7613777
Report Number1000113657-2018-00660
Device Sequence Number1382926
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2021
Event Location Home
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;